A Pata-type fixed point theoremReportar como inadecuado




A Pata-type fixed point theorem - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Mathematical Sciences

, Volume 8, Issue 3, pp 65–69

First Online: 08 November 2014Received: 28 May 2014Accepted: 22 July 2014

Abstract

We prove a fixed point theorem for a Pata-type map defined on a complete normal cone metric space. Our results generalize the recent work of M. Chakraborty and S. K. Samanta. An example demonstrating this fact is also presented.

KeywordsFixed point Kannan Pata Contraction Cone metric spaces  Download fulltext PDF



Autor: Sriram Balasubramanian

Fuente: https://link.springer.com/







Documentos relacionados